# SDR ABXA9900502

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Rollers
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR UNSAFE LIGHT WOULD NOT EXTINGUISH AFTER TAKEOFF.  RECYCLED GEAR, LIGHT REMAINED ON.  ADJUSTED SHIMS ON RIGHT MAIN LANDING GEAR UPLATCH ROLLERS IAW DC9 MM 32-31-4.  OPS CHECKED GOOD.
